# SDR UPS01434806

- Difficulty date: January 3, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Part number: 65B024004
- Part serial: 000110
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, R WING L/E KRUEGER FLAP NR 15 INBOARD HINGE MOUNT CRACKED.  NEW FLAP ASSY FITTED IAW MM 27-81-01.
